# SDR CALA2014042100481

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 45,861 hours, 16,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 380R IS CRACKED BETWEEN STRINGER 8R & 9R AT AIR CONDITIONING OUTLET EXTRUSION SUPPORT BRACKET INBD FASTENER.  FRAME 380R HAS BEEN REPAIRED IAW EA 5310-04716 REV G OP 2.
